Alert archive / Texas / River Flood Warnings in 2016
River Flood Warning 45, NWS Houston/Galveston, TX
NWS Houston/Galveston, TX issued this river flood warning at Apr 18, 2016, 3:14 AM CDT for Harris County, Texas. It was in force for 6 days.
The area
The counties it named.
The facts
- Issued
- Apr 18, 2016, 3:14 AM CDT (08:14 UTC)
- Expired
- Apr 24, 2016, 3:14 AM CDT
- In force
- 6 days
- Issued by
- NWS Houston/Galveston, TX
County Harris County, TX
The radar
The Houston radar (KHGX), 52 km from the middle of the area, began a volume at 08:17 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The text
As transmitted.
590 WGUS44 KHGX 180814 FLWHGX BULLETIN - IMMEDIATE BROADCAST REQUESTED FLOOD WARNING NATIONAL WEATHER SERVICE HOUSTON/GALVESTON, TX 314 AM CDT MON APR 18 2016 ...The National Weather Service in Houston/Galveston has issued a flood warning for the following rivers... Cypress Creek At Grant Road affecting the following counties in Texas... Harris...Montgomery Cypress Creek Near Westfield affecting the following counties in Texas... Harris...Montgomery ...Forecast flooding changed from Minor to MAJOR severity for the following rivers in Texas... Little Mound Creek Near Mathis Road affecting the following counties in Texas...Harris ...Forecast flooding changed from Major to Major severity for the following rivers in Texas... Cypress Creek Near Katy-Hockley Road affecting Harris and Waller Counties For Cypress Creek at Mathis Road...Sharp Road...Katy-Hockley Road...House and Haul Road...U.S. Highway 290...Hufmeister Road...Grant Road...Westfield, Minor flooding is occuring, with Major flooding forecasted. VERY HEAVY RAINS ACROSS THE REGION OF 4 TO 13 INCHES. PRECAUTIONARY/PREPAREDNESS ACTIONS... Persons are urged to stay away from the river until water levels recede. Motorists should avoid any water covered roads and find an alternate route. Livestock and equipment should remain out of the flood plain for the next few days. Stay tuned to NOAA Weather radio or other news sources for further updates. && TXC201-182014- /O.CON.KHGX.FL.W.0037.000000T0000Z-000000T0000Z/ /LMBT2.1.ER.160418T0315Z.160418T0745Z.000000T0000Z.UU/ 314 AM CDT MON APR 18 2016 The Flood Warning continues for The Little Mound Creek Near Mathis Road * until further notice...Or until the warning is cancelled. * At 0245 AM Monday the stage was 209.0 feet. * Flood stage is 205.3 feet. MAJOR FLOODING HAS SURPASSED THE 100 YEAR FLOOD COMPARABLE TO FLOODING IN 1998. ADDITIONAL RAINFALL COULD PUSH FLOODING TO THE 500 YEAR LEVEL. $$ TXC157-201-182013- /O.NEW.KHGX.FL.W.0043.000000T0000Z-000000T0000Z/ /HOCT2.N.UU.000000T0000Z.000000T0000Z.000000T0000Z.OO/ 314 AM CDT MON APR 18 2016 Forecast information for Cypress Creek Near Sharp Road * At 0215 AM Monday the stage was 163.9 feet. * MAJOR Flooding is currently forecast. * Flood stage is 164.2 feet. FLOODING HAS SURPASSED THE 100 YEAR FLOOD COMPARABLE TO FLOODING IN 1998. ADDITIONAL RAINFALL COULD PUSH FLOODING TO THE 500 YEAR LEVEL. $$ TXC201-473-182013- /O.EXT.KHGX.FL.W.0035.160418T0803Z-160423T0300Z/ /KHOT2.3.ER.160418T0508Z.160419T0300Z.160422T2100Z.NR/ 314 AM CDT MON APR 18 2016 The Flood Warning continues for The Cypress Creek Near Katy-Hockley Road * from early this morning to Friday evening...Or until the warning is cancelled. * At 1129 AM Sunday the stage was 146.5 feet. * Major flooding is forecast. * Flood stage is 157.3 feet. * Forecast...Rise above flood stage by after midnight and continue To rise to near 162 feet. && LAT...LON 3001 9586 2999 9581 2998 9568 2992 9568 2991 9581 2990 9586 $$ TXC201-182013- /O.NEW.KHGX.FL.W.0044.000000T0000Z-000000T0000Z/ /HCHT2.N.UU.000000T0000Z.000000T0000Z.000000T0000Z.OO/ 314 AM CDT MON APR 18 2016 Forecast information for Cypress Creek Near House and Haul Road * At 0200 AM Monday the stage was 142.9 feet. * flooding is currently forecast. * Flood stage is 150.0 feet. $$ TXC201-182013- /O.NEW.KHGX.FL.W.0045.000000T0000Z-000000T0000Z/ /CWTT2.N.UU.000000T0000Z.000000T0000Z.000000T0000Z.OO/ 314 AM CDT MON APR 18 2016 Forecast information for Cypress Creek MISSING U.S. Highway 290 * flooding is currently forecast. * Flood stage is 136.4 feet. $$ TXC201-182013- /O.NEW.KHGX.FL.W.0046.000000T0000Z-000000T0000Z/ /HFMT2.N.UU.000000T0000Z.000000T0000Z.000000T0000Z.OO/ 314 AM CDT MON APR 18 2016 Forecast information for Cypress Creek MISSING Hufmeister Road * At 305 AM MONDAY the stage was 127.3 feet. * flooding is currently forecast. * Flood stage is 127.5 feet. THE CREEK WILL RISE ABOVE FLOOD STAGE BY 4 AM. $$ TXC201-182013- /O.NEW.KHGX.FL.W.0047.160418T0943Z-160421T2100Z/ /CCGT2.3.ER.160418T0943Z.160419T0300Z.160421T1500Z.NR/ 314 AM CDT MON APR 18 2016 The National Weather Service in Houston/Galveston has issued a * Flood Warning for The Cypress Creek At Grant Road. * until Thursday afternoon...or until the warning is canceled. * At 0245 AM Monday the stage was 120.8 feet. * Major flooding is forecast. * Flood stage is 122.0 feet. * Forecast...Rise above flood stage by early this morning and continue to rise to near 127.0 feet. * At 125.3 feet...Major lowland flooding continues as homes in the 10700 block of Normont begin flooding with water in many homes along Oak Hollow. && LAT...LON 2998 9568 3001 9560 3004 9551 2993 9551 2996 9560 2992 9568 $$ TXC201-339-182013- /O.NEW.KHGX.FL.W.0048.160418T1131Z-160422T1359Z/ /WFDT2.3.ER.160418T1131Z.160419T0600Z.160422T0159Z.NO/ 314 AM CDT MON APR 18 2016 The National Weather Service in Houston/Galveston has issued a * Flood Warning for The Cypress Creek Near Westfield. * from this morning to Friday morning...or until the warning is canceled. * At 0200 AM Monday the stage was 80.7 feet. * Major flooding is forecast. * Flood stage is 82.9 feet. * Forecast...Rise above flood stage by this morning and continue to rise to near 87.9 feet by after midnight tomorrow.the river will fall below flood stage by Thursday evening. * At 89.7 feet...Major lowland flooding continues with water to the bottom of I-45 bridge. && LAT...LON 3004 9551 3007 9543 3007 9531 2998 9531 2999 9543 2993 9551 $$
What forecasters said that day
The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Houston/Galveston, TX wrote its last area forecast discussion before this river flood warning went out at Apr 18, 2:02 AM CDT, 1 hour 12 minutes earlier.
Area forecast discussion, Apr 18, 2:02 AM CDT, 1 hour 12 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE HOUSTON/GALVESTON TX
202 AM CDT MON APR 18 2016
.UPDATE...
CURRENTLY IN WARNING MODE. VERY HEAVY RAINS ACROSS SE TX TONIGHT
HAVE HELPED PRODUCE DANGEROUS SITUATION FOR PARTS OF THE REGION.
WATER IN HOMES AND HIGH WATER RESCUES UNDERWAY CURRENTLY. 41/45/
39/42/33
&&
.PRELIMINARY POINT TEMPS/POPS...
COLLEGE STATION (CLL) 75 66 78 66 81 / 100 90 60 20 40
HOUSTON (IAH) 77 67 77 67 82 / 90 90 70 30 50
GALVESTON (GLS) 75 70 75 70 77 / 70 80 80 30 30
&&
.HGX WATCHES/WARNINGS/ADVISORIES...
TX...FLASH FLOOD WATCH THROUGH TUESDAY MORNING FOR THE FOLLOWING
ZONES: AUSTIN...BRAZORIA...BRAZOS...BURLESON...CHAMBERS...
COLORADO...FORT BEND...GALVESTON...GRIMES...HARRIS...
HOUSTON...JACKSON...LIBERTY...MADISON...MATAGORDA...
MONTGOMERY...POLK...SAN JACINTO...TRINITY...WALKER...
WALLER...WASHINGTON...WHARTON.
COASTAL FLOOD WARNING UNTIL 1 PM CDT THIS AFTERNOON FOR THE
FOLLOWING ZONES: BRAZORIA...CHAMBERS...GALVESTON...HARRIS...
MATAGORDA.
GM...SMALL CRAFT ADVISORY UNTIL 7 AM CDT THIS MORNING FOR THE
FOLLOWING ZONES: GALVESTON BAY...MATAGORDA BAY.
SMALL CRAFT ADVISORY UNTIL 11 AM CDT THIS MORNING FOR THE
FOLLOWING ZONES: WATERS FROM FREEPORT TO THE MATAGORDA SHIP
CHANNEL 20 NM TO 60 NM...WATERS FROM FREEPORT TO THE
MATAGORDA SHIP CHANNEL OUT 20 NM...WATERS FROM HIGH ISLAND
TO FREEPORT 20 TO 60 NM...WATERS FROM HIGH ISLAND TO
FREEPORT OUT 20 NM.
&&Hazardous weather outlook, Apr 17, 5:48 AM CDT, 21 hours 26 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE HOUSTON/GALVESTON TX 548 AM CDT SUN APR 17 2016 TXZ163-164-176>179-195>200-210>214-226-227-235>238-181100- AUSTIN-BRAZORIA-BRAZOS-BURLESON-CHAMBERS-COLORADO-FORT BEND- GALVESTON-GRIMES-HARRIS-HOUSTON-JACKSON-LIBERTY-MADISON-MATAGORDA- MONTGOMERY-POLK-SAN JACINTO-TRINITY-WALKER-WALLER-WASHINGTON- WHARTON- 548 AM CDT SUN APR 17 2016 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHEAST TEXAS. .DAY ONE...TODAY AND TONIGHT THERE IS A SLIGHT RISK OF SEVERE WEATHER MAINLY LATE THIS AFTERNOON AND TONIGHT FOR AREAS WEST OF A HUNTSVILLE ...HOUSTON...GALVESTON LINE. PRIMARY THREATS WILL BE HAIL AND DAMAGING WINDS ALTHOUGH THERE WILL BE A SMALL CHANCE AT A TORNADO. THE HIGHER CHANCES OF SEVERE WEATHER LOOK TO BE MORE OVER CENTRAL TEXAS THIS AFTERNOON. FLASH FLOODING WILL BE POSSIBLE AND A FLASH FLOOD WATCH HAS BEEN ISSUED FOR AREAS NORTH AND WEST OF A COLUMBUS...BRENHAM... HUNTSVILLE LINE. COASTAL FLOODING WILL BE A PROBLEM FOR WESTERN PORTIONS OF GALVESTON BAY INCLUDING COASTAL PARTS OF HARRIS AND GALVESTON COUNTIES. COASTAL FLOOD WARNINGS EXTEND DOWN THE UPPER TEXAS COAST AS TIDE LEVELS RUN ABOUT 2 TO 3 FEET ABOVE ASTRONOMICAL TIDES. COASTAL FLOODING WILL BE POSSIBLE THROUGH TUESDAY MORNING. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY FLASH FLOODING WILL BE POSSIBLE FOR ALL OF SOUTHEAST TEXAS MAINLY MONDAY NIGHT INTO TUESDAY. FLASH FLOOD WATCH WILL LIKELY BE EXPANDED TO INCLUDE THE REST OF SOUTHEAST TEXAS INCLUDING HOUSTON AND THE GULF COAST. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE REQUIRED TONIGHT AND MONDAY. GMZ330-335-350-355-370-375-181100- GALVESTON BAY-MATAGORDA BAY- WATERS FROM FREEPORT TO THE MATAGORDA SHIP CHANNEL 20 NM TO 60 NM- WATERS FROM FREEPORT TO THE MATAGORDA SHIP CHANNEL OUT 20 NM- WATERS FROM HIGH ISLAND TO FREEPORT 20 TO 60 NM- WATERS FROM HIGH ISLAND TO FREEPORT OUT 20 NM- 548 AM CDT SUN APR 17 2016 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHEAST TEXAS. .DAY ONE...TODAY AND TONIGHT SMALL CRAFT ADVISORY IS IN EFFECT FOR THE UPPER TEXAS COAST THROUGH MONDAY MORNING FOR WINDS AROUND 20 TO 25 KNOTS AND SEAS BUILDING ABOVE 7 FEET. EAST TO SOUTHEAST WINDS WILL CAUSE AN INCREASED POTENTIAL FOR RIP CURRENTS ALONG GULF FACING BEACHES. A COASTAL FLOOD WARNING IS IN EFFECT THROUGH MONDAY MORNING WITH TIDE LEVELS 1.5 TO 3 FEET ABOVE NORMAL. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY SMALL CRAFT ADVISORIES WILL CONTINUE INTO MONDAY. RIP CURRENT THREAT WILL CONTINUE THOUGH TUESDAY. ELEVATED TIDE LEVELS OF 1 TO 3 FEET ABOVE NORMAL WILL BE POSSIBLE MAINLY SUNDAY THROUGH TUESDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE REQUIRED TONIGHT AND MONDAY.
In the hours before
Special weather statement, Apr 17, 11:15 PM CDT, 3 hours 59 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE HOUSTON/GALVESTON TX 1115 PM CDT SUN APR 17 2016 TXZ199-213-180500- HARRIS TX-MONTGOMERY TX- 1115 PM CDT SUN APR 17 2016 ...SIGNIFICANT WEATHER ADVISORY FOR SOUTH CENTRAL MONTGOMERY AND NORTH CENTRAL HARRIS COUNTIES UNTIL MIDNIGHT CDT... AT 1114 PM CDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM OVER EASTERN ADDICKS PARK TEN...MOVING NORTH AT 30 MPH. HALF INCH HAIL AND WINDS IN EXCESS OF 40 MPH WILL BE POSSIBLE WITH THIS STORM. PUBLIC REPORTS OF PEA HAIL HAVE ACCOMPANIED THESE STORMS. LOCATIONS IMPACTED INCLUDE... TOMBALL...JERSEY VILLAGE...HUNTERS CREEK VILLAGE...BUNKER HILL VILLAGE... PINEY POINT VILLAGE...SPRING VALLEY...SPRING...THE WOODLANDS...SPRING BRANCH WEST...GREATER GREENSPOINT...SPRING BRANCH NORTH...ADDICKS PARK TEN...NORTHEASTERN ELDRIDGE / WEST OAKS...OAK RIDGE NORTH...HEDWIG VILLAGE...SHENANDOAH...HILSHIRE VILLAGE...WILLOWBROOK...ACRES HOME AND FAIRBANKS / NORTHWEST CROSSING. PRECAUTIONARY/PREPAREDNESS ACTIONS... TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY LEAD TO LOCALIZED FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS. FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM. LIGHTNING CAN STRIKE 10 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE SHELTER INSIDE A BUILDING OR VEHICLE. THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO STATIONS AND AVAILABLE TELEVISION STATIONS FOR ADDITIONAL INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE. && LAT...LON 2972 9550 2977 9570 3024 9560 3017 9530 TIME...MOT...LOC 0414Z 195DEG 24KT 2983 9558
Special weather statement, Apr 17, 11:17 PM CDT, 3 hours 57 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE HOUSTON/GALVESTON TX 1117 PM CDT SUN APR 17 2016 TXZ198-199-211>213-180500- GRIMES TX-AUSTIN TX-WALLER TX-HARRIS TX-MONTGOMERY TX- 1117 PM CDT SUN APR 17 2016 ...SIGNIFICANT WEATHER ADVISORY FOR CENTRAL WALLER...SOUTHEASTERN GRIMES...SOUTHWESTERN MONTGOMERY...NORTHWESTERN HARRIS AND SOUTHEASTERN AUSTIN COUNTIES UNTIL MIDNIGHT CDT... AT 1116 PM CDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM OVER WALLER...OR NEAR PRAIRIE VIEW...MOVING NORTH AT 30 MPH. HALF INCH HAIL AND WINDS IN EXCESS OF 40 MPH WILL BE POSSIBLE WITH THIS STORM. PUBLIC HAS REPORTED SMALL HAIL WITH THIS STORM. LOCATIONS IMPACTED INCLUDE... PRAIRIE VIEW...PINEHURST...HOCKLEY...WALLER...MAGNOLIA...PINE ISLAND...SAN FELIPE...MONTGOMERY...STAGECOACH...PATTISON...TODD MISSION...DOBBIN... MONAVILLE...DACUS AND PLANTERSVILLE. PRECAUTIONARY/PREPAREDNESS ACTIONS... TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY LEAD TO LOCALIZED FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS. FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM. LIGHTNING CAN STRIKE 10 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE SHELTER INSIDE A BUILDING OR VEHICLE. THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO STATIONS AND AVAILABLE TELEVISION STATIONS FOR ADDITIONAL INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE. && LAT...LON 3047 9558 2985 9585 2979 9609 3054 9595 TIME...MOT...LOC 0416Z 193DEG 25KT 3006 9589
Local storm report, Apr 18, 2:56 AM CDT, 18 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE Houston/Galveston TX
256 AM CDT MON APR 18 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0233 AM FLASH FLOOD 2 S BELLVILLE 29.92N 96.26W
04/18/2016 AUSTIN TX LAW ENFORCEMENT
FM2429 CLOSED SOUTH OF BELLVILLE DUE TO FLOODING.
&&
EVENT NUMBER HGX1600062
39Local storm report, Apr 18, 2:59 AM CDT, 15 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE Houston/Galveston TX
259 AM CDT MON APR 18 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0233 AM FLASH FLOOD 4 ESE BELLVILLE 29.92N 96.20W
04/18/2016 AUSTIN TX LAW ENFORCEMENT
WATER OVER FM529 AND FM331 EAST OF BELLVILLE. ROADS MAY
BE CLOSED.
&&
EVENT NUMBER HGX1600063
39The office that day
Everything else NWS Houston/Galveston, TX issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 17, 7:30 PM CDT | Special Weather Statement | HGX | Colorado | 45 min |
| Apr 17, 8:10 PM CDT | Special Weather Statement | HGX | Colorado | 65 min |
| Apr 17, 8:33 PM CDT | Special Weather Statement | HGX | Fort Bend, Waller | 57 min |
| Apr 17, 8:53 PM CDT | Areal Flood Advisory | HGX | Colorado, Wharton | 3 hr |
| Apr 17, 9:28 PM CDT | Areal Flood Advisory | HGX | Austin, Fort Bend, Harris, Waller | 2 hr |
| Apr 17, 9:38 PM CDT | Flash Flood Warning | HGX | Fort Bend, Harris, Waller | 112 min |
| Apr 17, 10:36 PM CDT | Flash Flood Warning | HGX | Austin, Colorado, Harris, Waller | 3 hr |
| Apr 17, 11:11 PM CDT | River Flood Warning | HGX | Harris, Waller | 7 days |
| Apr 17, 11:15 PM CDT | Special Weather Statement | HGX | Harris | 45 min |
| Apr 17, 11:17 PM CDT | Special Weather Statement | HGX | Waller | 43 min |
| Apr 17, 11:22 PM CDT | Flash Flood Warning | HGX | Grimes, Harris, Montgomery, Waller | 3 hr |
| Apr 17, 11:29 PM CDT | Severe Thunderstorm Warning | HGX | Harris, Montgomery | 31 min |
| Apr 17, 11:57 PM CDT | Severe Thunderstorm Warning | HGX | Harris, Montgomery | 63 min |
| Apr 18, 12:04 AM CDT | Flash Flood Warning | HGX | Austin, Fort Bend, Harris, Montgomery, Waller | 3 hr |
| Apr 18, 12:07 AM CDT | Tornado Warning | HGX | Harris, Montgomery | 38 min |
| Apr 18, 12:39 AM CDT | River Flood Warning | HGX | Harris | 45 hr |
| Apr 18, 12:48 AM CDT | River Flood Warning | HGX | Harris | 45 hr |
| Apr 18, 1:04 AM CDT | River Flood Warning | HGX | Harris | 69 hr |
| Apr 18, 1:15 AM CDT | Flash Flood Warning | HGX | Harris, Montgomery | 3 hr |
| Apr 18, 1:23 AM CDT | Hydrologic Statement | HGX | Harris | 6 days |
| Apr 18, 1:37 AM CDT | Flash Flood Warning | HGX | Austin, Colorado, Waller, Washington | 3 hr |
| Apr 18, 1:44 AM CDT | Flash Flood Warning | HGX | Grimes, Harris, Waller | 3 hr |
| Apr 18, 1:47 AM CDT | Flash Flood Warning | HGX | Grimes, Montgomery, San Jacinto, Walker | 3 hr |
| Apr 18, 2:04 AM CDT | Flash Flood Warning | HGX | Harris | 3 hr |
| Apr 18, 2:09 AM CDT | River Flood Warning | HGX | Harris, Montgomery | 44 hr |
| Apr 18, 2:09 AM CDT | River Flood Warning | HGX | Harris, Montgomery | 4 days |
| Apr 18, 2:09 AM CDT | Hydrologic Statement | HGX | Harris, Montgomery | 6 days |
| Apr 18, 2:09 AM CDT | Hydrologic Statement | HGX | Harris | 6 days |
| Apr 18, 2:09 AM CDT | Hydrologic Statement | HGX | Harris | 6 days |
| Apr 18, 2:31 AM CDT | Flash Flood Warning | HGX | Grimes, Harris, Montgomery, Waller | 2 hr |
| Apr 18, 3:03 AM CDT | Severe Thunderstorm Warning | HGX | Harris | 27 min |
| Apr 18, 3:13 AM CDT | Tornado Warning | HGX | Harris | 32 min |
| Apr 18, 3:14 AM CDT | River Flood Warning | HGX | Fort Bend, Harris | 6 days |
| Apr 18, 3:14 AM CDT | River Flood Warning | HGX | Harris | 6 days |
| Apr 18, 3:14 AM CDT | River Flood Warning | HGX | Harris | 6 days |
| Apr 18, 3:14 AM CDT | River Flood Warning | HGX | Harris | 4 days |
| Apr 18, 3:14 AM CDT | River Flood Warning | HGX | Harris, Montgomery | 4 days |
| Apr 18, 3:22 AM CDT | River Flood Warning | HGX | Colorado, Wharton | 3 days |
| Apr 18, 3:23 AM CDT | Flash Flood Warning | HGX | Fort Bend, Harris, Waller | 97 min |
| Apr 18, 3:28 AM CDT | Flash Flood Warning | HGX | Austin, Colorado | 92 min |
| Apr 18, 3:38 AM CDT | Tornado Warning | HGX | Harris | 27 min |
| Apr 18, 3:55 AM CDT | River Flood Warning | HGX | Harris | 42 hr |
| Apr 18, 3:55 AM CDT | River Flood Warning | HGX | Harris | 6 days |
| Apr 18, 3:55 AM CDT | River Flood Warning | HGX | Harris | 6 days |
| Apr 18, 3:55 AM CDT | River Flood Warning | HGX | Harris | 12 hr |
| Apr 18, 3:55 AM CDT | River Flood Warning | HGX | Harris | 40 hr |
| Apr 18, 3:55 AM CDT | River Flood Warning | HGX | Harris | 34 hr |
| Apr 18, 4:39 AM CDT | Flash Flood Warning | HGX | Austin, Colorado, Grimes, Harris, Montgomery, Waller | 4 hr |
| Apr 18, 4:39 AM CDT | Flash Flood Warning | HGX | Austin, Colorado, Fort Bend, Grimes, Harris, Liberty and 7 more | 4 hr |
| Apr 18, 4:51 AM CDT | River Flood Warning | HGX | Harris | 41 hr |
| Apr 18, 4:51 AM CDT | River Flood Warning | HGX | Harris | 41 hr |
| Apr 18, 4:51 AM CDT | River Flood Warning | HGX | Harris | 41 hr |
| Apr 18, 4:52 AM CDT | Tornado Warning | HGX | Harris | 23 min |
| Apr 18, 5:16 AM CDT | Coastal Flood Advisory | HGX | Brazoria, Matagorda | 20 hr |
| Apr 18, 5:17 AM CDT | Severe Thunderstorm Warning | HGX | Chambers, Harris, Liberty | 43 min |
| Apr 18, 5:39 AM CDT | Tornado Warning | HGX | Liberty | 36 min |
| Apr 18, 5:57 AM CDT | Flash Flood Warning | HGX | Harris, Montgomery | 3 hr |
| Apr 18, 5:59 AM CDT | River Flood Warning | HGX | Harris | 40 hr |
| Apr 18, 5:59 AM CDT | River Flood Warning | HGX | Harris | 40 hr |
| Apr 18, 5:59 AM CDT | River Flood Warning | HGX | Harris | 40 hr |
| Apr 18, 5:59 AM CDT | River Flood Warning | HGX | Harris | 26 hr |
| Apr 18, 6:12 AM CDT | River Flood Warning | HGX | Fort Bend, Harris | 10 days |
| Apr 18, 6:12 AM CDT | River Flood Warning | HGX | Harris | 10 days |
| Apr 18, 6:12 AM CDT | River Flood Warning | HGX | Harris | 10 days |
| Apr 18, 6:12 AM CDT | River Flood Warning | HGX | Harris | 10 days |
| Apr 18, 6:25 AM CDT | River Flood Warning | HGX | Harris | 40 hr |
| Apr 18, 6:25 AM CDT | River Flood Warning | HGX | Harris | 40 hr |
| Apr 18, 6:25 AM CDT | River Flood Warning | HGX | Harris | 28 hr |
| Apr 18, 6:25 AM CDT | River Flood Warning | HGX | Harris | 31 hr |
| Apr 18, 6:25 AM CDT | River Flood Warning | HGX | Harris | 28 hr |
| Apr 18, 6:30 AM CDT | Flash Flood Warning | HGX | Austin, Colorado, Fort Bend, Harris, Waller | 3 hr |
| Apr 18, 6:42 AM CDT | River Flood Warning | HGX | Harris | 39 hr |
| Apr 18, 6:42 AM CDT | River Flood Warning | HGX | Harris | 39 hr |
| Apr 18, 6:42 AM CDT | River Flood Warning | HGX | Harris | 39 hr |
| Apr 18, 6:42 AM CDT | River Flood Warning | HGX | Harris | 39 hr |
| Apr 18, 6:42 AM CDT | River Flood Warning | HGX | Harris | 39 hr |
| Apr 18, 6:42 AM CDT | River Flood Warning | HGX | Harris | 39 hr |
| Apr 18, 6:51 AM CDT | River Flood Warning | HGX | Harris | 39 hr |
| Apr 18, 7:05 AM CDT | Flash Flood Warning | HGX | Fort Bend, Harris | 115 min |
| Apr 18, 7:08 AM CDT | River Flood Warning | HGX | Harris | 39 hr |
Nearby
River Flood Warnings in Texas, 2016Every river flood warning in 2016
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive.